# SDR QXEA9700297

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2711R
- Make and model: Swrngn SA227AC
- Aircraft serial: AC698
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Overlay Panel
- Part number: 2719115049
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL COMING FROM LEFT HAND 28 VOLT OVERLAY PANEL.  REPLACED PANEL OVERLAY, OPERATIONAL CHECKS GOOD.
